Advertisement

Reactions Weekly

, Volume 1743, Issue 1, pp 204–204 | Cite as

Tranexamic acid

Acute coronary artery thrombosis: case report
Case report
  • 45 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 71-year-old man developed acute coronary artery thrombosis following administration of tranexamic acid for shoulder arthroplasty.

The man, who had a history of coronary artery disease and four indwelling coronary drug-eluting stents (DES), presented for shoulder arthroplasty in 2017. His complex cardiac history started with myocardial infarction in 2011. He also had stent thrombosis and stenosis of the left circumflex artery at the bifurcation of the first obtuse marginal branch. In 2012, severe stenosis of the first diagonal and right coronary artery was observed. On evaluation at two weeks prior to the surgery in 2017, he denied angina and reported good exercise tolerance. Resting electrocardiogram showed sinus rhythm at 65 bpm without any abnormalities. He was receiving...

Reference

  1. Bridges KH, et al. Acute coronary artery thrombus after tranexamic acid during total shoulder arthroplasty in a patient with coronary stents: A case report. A and A Practice 10: 212-214, No. 8, Apr 2018. Available from: URL: http://doi.org/10.1213/XAA.0000000000000667 - USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations